# SDR AALA20010377

- Difficulty date: March 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 40914125
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 364 - EN ROUTE FLL-LAX, DETECTED LEFT SIDE HYDRAULIC SYSTEM DECREASE TO ZERO.  LANDED LAX WITHOUT FURTHER INCIDENT.  REPLACED LEFT GEAR DOWN LOCK LINE.  SERVICED HYDRAULIC SYSTEM.  LEAKS CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
